# SDR WX0A2020091473572

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 44,723 hours, 29,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 839278
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 11WL FAULT DURING WEEKLY CHECK.  C/W TSM 33-51-00-810-855-A.  REMOVED AND REPLACED 11WL EPSU BATTERY, AS PER A319 AMM 33-51-38 PB401.  OPS CHECKS GOOD, FAULT CLEARED.
